Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On Carnisure and naprosyn for leg pain. Why do legs hurt?

Sir, I am 46 years and was a regular walker. I was doing regular morning walks for last 15 years. However since last 6 months, my legs have started paining. Sometimes I get pain on feet , sometimes in knees. Consequently I stopped walking. I have shown to a orthopaedic surgeon who has suggested for DOPPLER test of both legs. Further he has given medicines (1) Carnisure 500 and (2) Naprosyn for 1 one week. Since last two days I have started taking these medicines. the pain has reduced but I am getting little pain in chest (in ribs). What can be the reasons for these pains. Will you please let me know. a.e.rao
Asked On : Mon, 3 Sep 2012
Answers:  0 Views:  56 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor